# SDR UALA2011111406210

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 58,467 hours, 22,051 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN - DOOR.  CREW COMMENTS:  INTERIOR PANEL FELL OFF AND TRIGGERED ECAM.  SECURED INTERIOR PANEL FOR RT EMER EXIT, NO MESSAGE DISPLAYED ON ECAM.
